# SDR USAA2012032700013

- Difficulty date: March 21, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- Aircraft time: 62,747 hours, 42,424 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 654645821C
- Part serial: BN1042
- Condition: Cracked
- Location: Lt Aileron
- Part time: 21,413 hours, 14,455 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - .250 INCH CRACK AT NUT PLATE HOLE ON ROD END FITTING FAIRING OF LEFT AILERON BALANCE TAB AT WBL 444.8.  REPLACED LEFT WING AILERON TAB ASSEMBLY IAW JOB CARD 03L30627002.
